MathSciNet Relay Station
MathSciNet bibliographic data
MR1420619 (98d:60139) 60J15 (60K35 82B41 82B43 82C41)
Hughes, Barry D. Random walks and random environments. Vol. 2. Random environments. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1996. xxiv+526 pp. ISBN: 0-19-853789-1
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement